Is anyone else experiencing severe cramps after sex and an affect from Skyla? I have had Skyla in for over and month and I was experiencing a dull pain after sex since insertion but recently the pain just gets worse and worse. I would like to know if this is normal or if I should set up an appointment with my doctor. I also have been steadily spotting since insertion with no breaks even after my first period and am experiencing no other side effect other than a constant burning or stinging feeling since insertion.
Warpaint; I think you answered your own question. after the time you have had this you should not be having problems. So I really think you should see your doctor soon just to make sure. But these are very effective and you should not have any problems Have a great day. Chuck1957
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2015 • 1 answer
Posted 25 Oct 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
Posted 18 Apr 2017 • 1 answer
Posted 5 Jul 2017 • 0 answers